# SDR USAA2011082900011

- Difficulty date: July 15, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD ENTRY DOOR CREASE BEAM AT BS 328, LBL 57.  REPAIRED FORWARD ENTRY DOOR CREASE BEAM AT BS 328, LBL 57 IAW BOEING DRAWING 65-17688.
